# SDR 95ZZZX1529

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358BE
- Make and model: Saab 340B
- Aircraft serial: 340B279
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Prop Lead
- Part number: 660714247
- Condition: Failed
- Location: Nr 3 Blade
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PQI - FLT 4599 - RT PROP DEICE FAILED AFTER TAKEOFF.  AIRCRAFT RETURNED TO PQI LANDING WITHOUT INCIDENT.  MEL'D PROP DEICE SYSTEM AND REPOSITIONED THE AIRCRAFT TO BOS.  BOS MAINTENANCE REPLACED A DEFECTIVE PROP LEAD ON THE NR 3 BLADE AND RETURNED THE AIRCRAFT TO SERVICE FOLLOWING A SATISFACTORY GROUND RUN.
